# SDR SWIA202157578

- Difficulty date: April 11, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N272SY
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000734
- Aircraft time: 6,439 hours, 4,444 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Gouged
- Location: Fwd Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER DOOR UPPER INTERNAL SKIN HAS 2 THREADED ISOLATORS THAT ARE BENT AND SKIN IS GOUGED UNDER THE ISOLATORS.     (C-CHECK RO 4/18/2021)    REPAIRED FWD PAX DOOR UPPER INTERNAL SKIN (2EA) AT THREADED ISOLATOR LOCATIONS AS MARKED. / RESTORED SURFACE PROTECTION. SEE CONTINUATION CARD FOR WORK PERFORMED.   REF ETD2021-170-011170 / WEIGHT CHANGE IS NEGLIGIBLE WITH A TOTAL ADDED WEIGHT OF 141.0 GRAMS.
